|
Volumn 3, Issue , 1999, Pages 2920-2925
|
Controllability via chronological calculus
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMBINATORIAL MATHEMATICS;
CONTROLLABILITY;
LINEARIZATION;
OPTIMAL CONTROL SYSTEMS;
VECTORS;
ANGULAR VELOCITY EQUATIONS;
CHRONOLOGICAL CALCULUS;
SUSSMANNS EXPONENTIAL;
VIENNOT-HALL BASES;
NONLINEAR CONTROL SYSTEMS;
|
EID: 0033333363
PISSN: 01912216
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (7)
|
References (21)
|